MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY S HBSAG REAGENT KIT; ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (MOUSE MONOCLONAL IGG AND IGM)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY S HBSAG REAGENT KIT; ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (MOUSE MONOCLONAL IGG AND IGM)
Catalog Number 06P02-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The customer observed false reactive alinity s hbsag results for a cadaveric sample.The following data was provided (>/=1.00 s/co is reactive): sample id (b)(6), 48-year-old male, initial result, on (b)(6) 2023, was 1.68, repeats were 1.36 and 1.46 s/co.The sample was negative when tested with nat.The associated tissues from this donor were discarded.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.The complaint investigation for false reactive alinity s hbsag results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Trending review determined no related trend for the issue and the product.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the likely cause lot number, 42375fn00, and complaint issue.The overall reactive rates of list number 06p02-60, lot 42375fn00, across core, applicable peer sites, and across a whole blood and plasma screening monitoring group were collected and assessed.Across the whole blood and plasma monitoring group, the initial reactive rate (irr), repeat reactive rate (rrr), and specificity (assuming zero prevalence) observed for lot 42375fn00 is within product requirements, within package insert representative data, and comparable to other lots analyzed in the comparison: lot 42375fn00: (b)(4).Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, alinity s hbsag, lot number 42375fn00, is performing as intended and no systemic issue or deficiency was identified.

Brand Name
ALINITY S HBSAG REAGENT KIT
Common Device Name
ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (MOUSE MONOCLONAL IGG AND IGM)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17221745
Report Number3008344661-2023-00120
Device Sequence Number16899857
Product Code QHM
UDI-Device Identifier00380740136819
UDI-Public00380740136819
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BL 125674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2023
Device Catalogue Number06P02-60
Device Lot Number42375FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, AS1346.
Outcome Attributed to Adverse Event Disability;
Patient Age48 YR
Patient SexMale